# SDR DALA2018032501890

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL REPAIR DOUBLER WAS FOUND CRACKED BS 994 BETWEEN LONGERONS 24R - 26R.  THE REPAIR DOUBLER WAS REPLACED IAW SRM 53-20-15-2R-12, FIGURE 201.
